MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7501A
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 14-jan-2026, a other health care professional contacted technical service to report that progressa plus (product code p7501a000032, serial number (b)(6)), had bed exit not sending signal to nurse call.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the head section.It is necessary for the progressa bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Examine and test the communication junction box.Make sure the sidecom communication system feature works correctly.Examine the communication cable, include the male and female pins in the plug.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of bed exit not alarming at the nurse's station were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.

Brand Name
PROGRESSA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24314597
Report Number1824206-2026-00315
Device Sequence Number5676725
Product Code FNL
UDI-Device Identifier00887761966925
UDI-Public(01)00887761966925(11)230516
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7501A
Device Catalogue NumberP7501A000032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown